Section and Base-Point Functors.

P.I. Booth; P.R. Heath; R. Piccinini

Mathematische Zeitschrift (1975)

  • Volume: 144, page 181-184
  • ISSN: 0025-5874; 1432-1823

How to cite


Booth, P.I., Heath, P.R., and Piccinini, R.. "Section and Base-Point Functors.." Mathematische Zeitschrift 144 (1975): 181-184. <>.

author = {Booth, P.I., Heath, P.R., Piccinini, R.},
journal = {Mathematische Zeitschrift},
pages = {181-184},
title = {Section and Base-Point Functors.},
url = {},
volume = {144},
year = {1975},

AU - Booth, P.I.
AU - Heath, P.R.
AU - Piccinini, R.
TI - Section and Base-Point Functors.
JO - Mathematische Zeitschrift
PY - 1975
VL - 144
SP - 181
EP - 184
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.